Probability Theory and Related Fields

, Volume 74, Issue 2, pp 213–240 | Cite as

Central limit theorems for quadratic forms in random variables having long-range dependence

  • Robert Fox
  • Murad S. Taqqu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Fox, R., Taqqu, M.S.: Large-sample properties of parameter estimates for strongly dependent stationary time series. Ann. Stat.14, 517–532 (1986)Google Scholar
  2. 2.
    Grenander, U., Szegö, G.: Toeplitz forms and their applications. University of California Press, Berkeley: University of California Press (1958)Google Scholar
  3. 3.
    Hoskings, J.R.M.. Fractional differencing. Biometrika68, 165–176 (1981)Google Scholar
  4. 4.
    Lowenstein, J.H., Zimmermann, W.: The power counting theorem for Feynman integrals with massless propagators. Commun. Math. Phys.44, 73–86 (1975)Google Scholar
  5. 5.
    Madelbrot, B.B., Van Ness, J.W.: Fractional Brownian motions, fractional noises and applications. SIAM Review10, 422–437 (1968)Google Scholar
  6. 6.
    Rosenblatt, M.: Independence and dependence. Proc. 4th Berkeley Symp. Math. Stat. Probab., pp. 431–443. Berkeley: University of California Press: Berkeley (1961)Google Scholar
  7. 7.
    Sinai, Ya.G.: Self-similar probability distributions. Theory Probab. Appl.21, 64–80 (1976)Google Scholar
  8. 8.
    Walker, A.N.: Asymptotic properties of least squares estimators of parameters of the spectrum of a stationary nondeterministic time series. J. Aust. Math. Soc.4, 363–384 (1964)Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Robert Fox
    • 1
  • Murad S. Taqqu
    • 1
  1. 1.Cornell UniversityIthacaUSA

Personalised recommendations